# SDR USAA2011101700013

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 53,710 hours, 8,026 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MAN - BURNING SMELL COMING FROM OVEN NR 2, MID-GALLEY.  OVEN WAS TURNED OFF AND F/A WAS INSTRUCTED TO PULL C/B.  MAINTENANCE REMOVED AND REPLACED MID GALLEY OVEN IAW AMM 25-35-19-401, OPS CHECKS GOOD THIS CLEARS MEL # 25-22-03C.
